# SDR AU961044

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 3116
- Condition: Broken
- Location: R Engine Cylinde
- Stage of operation: CR
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE ROCKER ARM STUD BROKEN - PUSHROD BENT - LOSS OF ENGINE OIL
